On a class of linear differential equations of order n , n 3

Valter Šeda

Časopis pro pěstování matematiky (1967)

  • Volume: 092, Issue: 3, page 247-261
  • ISSN: 0528-2195

How to cite

top

Šeda, Valter. "On a class of linear differential equations of order $n$, $n \ge 3$." Časopis pro pěstování matematiky 092.3 (1967): 247-261. <http://eudml.org/doc/19228>.

@article{Šeda1967,
author = {Šeda, Valter},
journal = {Časopis pro pěstování matematiky},
keywords = {ordinary differential equations},
language = {eng},
number = {3},
pages = {247-261},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On a class of linear differential equations of order $n$, $n \ge 3$},
url = {http://eudml.org/doc/19228},
volume = {092},
year = {1967},
}

TY - JOUR
AU - Šeda, Valter
TI - On a class of linear differential equations of order $n$, $n \ge 3$
JO - Časopis pro pěstování matematiky
PY - 1967
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 092
IS - 3
SP - 247
EP - 261
LA - eng
KW - ordinary differential equations
UR - http://eudml.org/doc/19228
ER -

References

top
  1. V. Šeda, Über die Transformation der linearen Differentialgleichungen n-ter Ordnung I, Čas. Pěst. Mat. 90 (1965), 385-412. (1965) Zbl0138.32602MR0196164
  2. V. Šeda, Über die Transformation der linearen Differentialgleichungen n-ter Ordnung II, Čas. Pěst. Mat. Im Druck. Zbl0189.37501
  3. J. Moravčík, O zobecnení Floquetovej teórie pre linéarne diferenciálne rovnice obyčajné n-tého rádu, Čas. Pěst. Mat. 91 (1966), 8-17. (1966) 
  4. Z. Hustý, Über die Transformation und Äquivalenz homogener linearer Differentialgleichungen von höherer als der zweiten Ordnung, III. Teil, Czech. Math. Journ. 16 (91) 1966,161 -185. (1966) Zbl0235.34007MR0197813
  5. З. Густы, Некоторые колебательные свойства однородного дифференциального ыравнения n -ого порядка ( n 3 ) , Czech. Math. Journ. 14 (89) 1964, 27-38. (1964) 
  6. O. Borůvka, Sur les transformations différentielles linéaires complètes du second ordre, Ann. di Mat. p. ed app. 49 (I960), 229-252. MR0114962
  7. M. Švec, On Various Properties of the Solutions of Third- and Fourth-Order Linear Differential Equations, Differential Equations and Their Applications, Proceedings of the Conference held in Prague in September 1962, 187-198. (1962) MR0174825

Citations in EuDML Documents

top
  1. František Neuman, Oscillatory behavior of iterative linear ordinary differential equations depends on their order
  2. Jozef Moravčík, Примечание к одной статье Берковича, Розова и Эйшинского
  3. Jozef Moravčík, Über gewisse Klassen linearer gewöhnlicher Differentialgleichungen n -ter Ordnung ( n > = 3 ) des Geschlechtes 3
  4. Jozef Moravčík, Über die Äquivalenz linearer gewöhnlicher Differentialgleichungen n -ter Ordnung ( n = 3 , 4 )
  5. Lev M. Berkovič, Canonical forms of ordinary linear differential equations
  6. Boris Rudolf, Zbyněk Kubáček, Professor Šeda, septuagenerian

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.